Campi, Luciano
A note on extremality and completeness in financial markets with infinitely many risky assets
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 181-198
Zbl 1103.91033 | MR 2109961
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__181_0

Bibliographie

[1] P. Artzner - D. Heath, Approximate Completeness with Multiple Martingale Measures, Math. Finance, 5 (1995), pp. 1-11. MR 1322697 | Zbl 0872.60032

[2] R. Bättig, Completeness of securities market models-an operator point of view, Ann. Appl. Prob., 9 (1999), pp. 529-566. MR 1687390 | Zbl 0941.91019

[3] R. Bättig - R.A. Jarrow, The Second Fundamental Theorem of Asset Pricing: A New Approach, The Review of Financial Studies, 12 (1999), pp. 1219-1235.

[4] S. Beghdadi-Sakrani, Calcul stochastique pour des mesures signées. In: Séminaire de Probabilités XXXVI, Lecture Notes in Math., 1801 (2003), pp. 366-382, Springer, Berlin, 2003. Numdam | MR 1971598 | Zbl 1035.60055

[5] C. Dellacherie, Une représentation intégrale des surmartingales à temps discret, Publ. Inst. Statist. Univ. Paris, 17 (2) (1968), pp. 1-17. MR 314109 | Zbl 0177.45401

[6] R. G. Douglas, On extremal measures and subspace density, Michigan Math. J., 11 (1964), pp. 644-652. MR 185427 | Zbl 0121.33102

[7] R. G. Douglas, On Extremal Measure and Subspace Density II, Proceedings of the American Math. Society, 17 (6) (1966), pp. 1363-1365. MR 205053 | Zbl 0171.34302

[8] N. Dunford - J. T. Schwartz, Linear Operators. Part I: General Theory, John Wiley and Sons, New York Chichester Brisbane Toronto Singapore, 1957. MR 1009162 | Zbl 0635.47001

[9] R. A. Jarrow - X. Jin - D. P. Madan, The Second Fundamental Theorem of Asset Pricing, Math. Finance, 9 (1999), pp. 255-273. MR 1850793 | Zbl 0991.91035

[10] R. A. Jarrow - D. P. Madan, Hedging contingent claims on semimartingales, Finance Stochast., 3 (1999), pp. 111-134. MR 1805323 | Zbl 0926.60035

[11] M. A. Naimark, Extremal spectral functions of a symmetric operator, Bull. Acad. Sci. URSS Sér. Math., 11 (1947), pp. 327-344. MR 24062 | Zbl 0032.21501

[12] L. Narici - E. Beckenstein, Topological vector spaces, Dekker, New York and Basel, 1985. MR 812056 | Zbl 0569.46001

[13] J. Ruiz De Chavez, Le Théorème de Paul Lévy pour des mesures signées. In: J. Azema - M. Yor (eds.), Séminaire de Probabilités XVIII, Lect. Notes Math., 1059 (1984), pp. 245-255, Springer, Berlin Heidelberg New York. Numdam | MR 770965 | Zbl 0537.60039

[14] H. H. Schaefer, Topological vector spaces, MacMillan, London, 1966. MR 193469 | Zbl 0141.30503

[15] M. Yor, Sous-espaces denses dans L1 ou H1 et representation des martingales. In: C. Dellacherie - P. A. Meyer - M. Weil (eds.), Séminaire de Probabilités XII, Lect. Notes Math., 649 (1976), pp. 265-309, Springer, Berlin Heidelberg New York. Numdam | MR 520008 | Zbl 0391.60046